Just a quickie, really, as I would like to get comments on Duloxetine and it’s side effects.
I have only just started taking it but am feeling sick as a dog and have lost my appetite totally. This is not like me. I can usually eat for England, as evidenced by my girth.
Does this side effect wear off? I kinda hope not, tbh.
I have to up my dose in a couple of days, so am guessing that if it does wear off, it’ll come back on the increase.
I am hoping that the drug will help decrease the burning pains I get in my feet and hands. This is, as you’ll know if you’re a regular reader, the latest in a long line of med changes I have done of recent times.
As yet, this has not occurred. So I’m all up for the increase in dose. I know that this is, essentially, an antidepressant medication and is akin to a non-tricyclic Amitriptyline.
There are, as usual, many side effects listed in the leaflet in the box. And, as usual, most of them are things that I am suffering with and am taking the drug to remove. But then, that’s what you get with all meds, right?
Of course, sexual disfunction is one of the listed side effects. As is nausea and loss of appetite.
So… who has something, anything, to say about duloxetine?
Share and Enjoy